Couldn't find what you looking for?

TRY OUR SEARCH!

my 2 year old has had severe diahrea for 5 days,with no other symtoms. Iwas going to give him imodiumad for kids but someone told me it can cause reye syndrome

Loading...

I haven’t heard of a link between Imodium and Reye’s syndrome. I know that drugs that contain aspirin are suspected of contributing to Reye’s syndrome but I have never heard that Imodium is related to it.

You should be careful though when giving Imodium to a very young child. They should be only given the drug in liquid form and it shouldn’t be given for longer than two days without doctor’s approval.

If you do give your child Imodium, you need to look for his/her reaction as they may react to the drug.

A dose a child should be given is 1 teaspoonful after the first loose bowel movement and 1 teaspoonful after the next. Very young children shouldn’t be given more than 3 teaspoonfuls a day.
Reply

Loading...